# SDR DXTA2012070605033

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 7,792 hours, 6,267 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: 0269
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER GEAR RETRACTION,  THE ANTI-SKID FAULT ANNUNCIATOR FLASHED AND THEN EXTINGUISHED,  ENROUTE FLASHED AND EXSTINGUISHED AGAIN.  DURING POST FLIGHT INSPECTION,  CREW NOTICED ANTI SKID FAULT INDICATOR HAD TRIPPED.  INDICATOR RT TRANSDUCER.   FOUND LANDING GEAR CONTROL HANDLE TO CAUSE ANTI SKID FAILURE.  R & R GEAR HANDLE WITH REPAIRED PARTS.  PERFORMED OPS CHECK OF GEAR AND SKID SYS,  OPS CHECKED GOOD. IAW MM 32-30-01 AND 32-44-00.
